# SDR 2009F00124

- Difficulty date: December 4, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 9,521 hours, 5,833 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibrates
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

EXPERIENCED EXTREME NOSEWHEEL SHIMMY DURING TAKEOFF ROLL BETWEEN 40-80 KIAS.
